# SDR ASAA2014042807623

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,424 hours, 8,958 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R1 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT FORWARD RT OVERHEAT ILLUMINATED.  ACFT GROUNDED. MOVED FORWARD RT WINDOW SENSOR SWITCH TO SEC. POSITION.  OVERHEAT LIGHT NO LONGER ILLUMINATED IAW WINDOW HEAT OPS CHECK RT FRONT WINDOW IAW 30-41-00-710-801.  NO FAULTS NOTED.
